The Isreali Health Ministry Discovers Vaccinators To Be Affected By Myocarditis

Kagson

The Israeli Ministry of Health announced on Sunday that it is investigating a few cases of heart inflammation among people receiving Pfizer’s COVID-19 vaccine, although no conclusions have been reached so far. Pfizer said it did not see a higher ratio. The condition exceeds the level normally expected by the general population. Pfizer confirmed in an email statement that "there are reports that Pfizer BioNTech COVID-19 vaccinators have myocarditis."


Nachman Ash, the Israeli pandemic coordinator, said that preliminary studies have shown that in more than 5 million people who have been "vaccinated", myocarditis will develop, most of which are secondary. After injection. Ashe said, it's still unclear. If it is too large, it is caused by the vaccine. Most cases are reported to occur in people under 30 years of age. Ash said: "The Ministry of Health predicts the increase in morbidity (morbidity) and whether it may be caused by the vaccine. Ash, who talked about this issue in radio interviews and press conferences, called it a "question mark" and emphasized health. The Ministry has not yet reached any conclusions.

Kagson newshub-gh@operanewshub.com